# SDR DALA2017081506244

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 43,707 hours, 29,733 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISTRESS LT HOLES (7 EA) ON REPAIR DOUBLER LE STA ZFS=52.267 VERTICAL STABILIZER. REPAIR DOUBLER ON LE STA ZFS=52.267 VERTICAL STABILIZER WAS REPLACED PER SRM 55-30-01 2R REP 7 AND SERVICE GENERAL REPAIR DRAWING SG95550001 REV B.
